Integral bounds on curvature, elliptic estimates and rectifiability of singular sets

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)20-72
Number of pages53
JournalGeometric and Functional Analysis
Volume13
Issue number1
StatePublished - 2003

Fingerprint

Rectifiability
Singular Set
Curvature
Estimate

ASJC Scopus subject areas

  • Mathematics(all)
  • Analysis

Cite this

Integral bounds on curvature, elliptic estimates and rectifiability of singular sets. / Cheeger, Jeff.

In: Geometric and Functional Analysis, Vol. 13, No. 1, 2003, p. 20-72.

Research output: Contribution to journalArticle

@article{30f80e7e78264d8484df3af1c0c6c8e9,
title = "Integral bounds on curvature, elliptic estimates and rectifiability of singular sets",
author = "Jeff Cheeger",
year = "2003",
language = "English (US)",
volume = "13",
pages = "20--72",
journal = "Geometric and Functional Analysis",
issn = "1016-443X",
publisher = "Birkhauser Verlag Basel",
number = "1",

}

TY - JOUR

T1 - Integral bounds on curvature, elliptic estimates and rectifiability of singular sets

AU - Cheeger, Jeff

PY - 2003

Y1 - 2003

UR - http://www.scopus.com/inward/record.url?scp=0038237676&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0038237676&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0038237676

VL - 13

SP - 20

EP - 72

JO - Geometric and Functional Analysis

JF - Geometric and Functional Analysis

SN - 1016-443X

IS - 1

ER -